Dispersions for linear differential equations of arbitrary order
Archivum Mathematicum (1997)
- Volume: 033, Issue: 1-2, page 147-155
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- O rozložení nulových bodů řešení lineární diferenciální rovnice a jejich derivací, Acta F. R. N. Univ. Comenian 5 (1961), 465–474. (1961)
- Linear Differential Transformations of the Second Order, The English Univ. Press, London, 1971. (1971) MR0463539
- On differentiable solutions of a functional equation, Ann. Polon. Math. 13 (1963), 133–138. (1963) MR0153998
- Functional Equations in a Single Variable, PWN, Warszawa, 1968. (1968) Zbl0196.16403MR0228862
- Distribution of zeros of solutions of in relation to their behaviour in large, Studia Sci. Math. Hungar 8 (1973), 177–185. (1973) Zbl0286.34050MR0333344
- Global Properties of Linear Ordinary Differential Equations, Mathematics and Its Applications (East European Series) 52, Kluwer Acad. Publ., Dordrecht-Boston-London, 1991, ISBN 0-7923-1269-4. (1991, ISBN 0-7923-1269-4) MR1192133